Elliptic perturbations for Hammerstein equations with singular nonlinear term
MetadataShow full metadata
We consider a singular elliptic perturbation of a Hammerstein integral equation with singular nonlinear term at the origin. The compactness of the solutions to the perturbed problem and, hence, the existence of a positive solution for the integral equation are proved. Moreover, these results are applied to nonlinear singular homogeneous Dirichlet problems.
CitationCoclite, G. M., & Coclite, M. M. (2006). Elliptic perturbations for Hammerstein equations with singular nonlinear term. Electronic Journal of Differential Equations, 2006(104), pp. 1-23.
This work is licensed under a Creative Commons Attribution 4.0 International License.